Korean J. Math.  Vol 19, No 2 (2011)  pp.
DOI: https://doi.org/10.11568/kjm.2011.19.2.

ON QUASI-CLASS A OPERATORS

In Hyoun Kim, B. P. Duggal, In Ho Jeon

Abstract


Let QA denote the class of bounded linear Hilbert space operators T which satisfy the operator inequality

T^* |T^2| T ≥ T^* |T|^2 T.

Let f be an analytic function defined on an open neighbourhood U of σ(T) such that f is non–constant on the connected components of U. We generalize a theorem of Sheth [10] to f(T) ∈ QA. 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr